# SDR 20000804SH002

- Difficulty date: October 14, 1999
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: MKB16B
- Condition: Worn
- Location: Tail Rotor
- Component part number: 7640305125041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT T/R PEDALS WERE DRIVING THE COLLECTIVE.  TROUBLESHOOTING FOUND BEARING WORN AND ROUGH.  REPLACED BEARING AND OPS CHECK C/W.  SUBMITTER RECOMMENDED BEARINGS BE REPLACED WHEN T/R CABLES ARE REPLACED.  THIS IS THE 3RD SET OF BEARINGS REPLACED ON S76 FLEET.  (X)
